Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

What causes buring in stomach?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2297 Questions
hi dactor...i have stomach burning from last one month...and i have took many till now i dont know my problem
Posted Sun, 23 Mar 2014 in General Health
Answered by Dr. Shruti Rijhwani 30 minutes later
Brief Answer: Follows. Detailed Answer: Dear Sir, Thank you for posting your query on HCM. Well looking into you problem It seems you are suffering from acute gastritis but it is very important to see if there is any kind of ulceration . The only best way will be to get a upper Gi endoscopy done to see what is the underlying problem . Rest avoid caffeinated drinks , alcohol and smoking. Try to eat bland food sans any spices . Maintain good fluid intake . Avoid lying down till an hour of having food . You need to tell me the medicines that you have taken for this so that I can guide you. Take care. Dr. Shruti
Above answer was peer-reviewed by
Follow-up: What causes buring in stomach? 17 minutes later
medicines are cyra d, liv 52,petril beta-10,fludac..
Answered by Dr. Shruti Rijhwani 12 minutes later
Brief Answer: Follows. Detailed Answer: Dear Sir, I have gone through your medicines , they are fine . You can ask your doctor if he will like to treat you for H. Pylori . Many patients benefit by that . Rest you can take Sucralfate syrup after having your meals after consulting your doctor . Dr. Shruti
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor